# SDR U2RA202009300001

- Difficulty date: August 3, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Splice
- Part number: 182U00194
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A DVI OF THE NR 7 AND NR 17 FREEZE PLUG HOLES IN THE BONDED SPLICE PLATE OF THE LT HORIZ STAB FOUND THE NR 7 HOLE DAMAGED.  REPAIRED PER VT-SAA EA 747-5510-56-A8559 REV I/R.
